Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Denver/Boulder, CO

May 30, 2011Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 30, 2011, 5:04 PM MDT for Sedgwick County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2011, 5:04 PM MDT (23:04 UTC)
Expired
May 30, 2011, 5:26 PM MDT
In force
22 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sedgwick County, CO

The radar

The Goodland radar (KGLD), 175 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:45 PM MDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
2078 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WUUS55 KBOU 302304
SVRBOU
COC115-302345-
/O.NEW.KBOU.SV.W.0014.110530T2304Z-110530T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
504 PM MDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEDGWICK COUNTY IN NORTHEAST COLORADO

* UNTIL 545 PM MDT

* AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
  60 MPH.  THIS STORM WAS LOCATED 4 MILES NORTH OF SIXTEEN-MILE
  CORNER...OR 13 MILES SOUTH OF JULESBURG...MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SIXTEEN-MILE CORNER AND JULESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4100 10205 4076 10206 4075 10229 4100 10231
TIME...MOT...LOC 2305Z 217DEG 30KT 4083 10219
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
264 
WWUS55 KBOU 302326
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT MON MAY 30 2011

COC115-302336-
/O.CAN.KBOU.SV.W.0014.000000T0000Z-110530T2345Z/
SEDGWICK CO-
526 PM MDT MON MAY 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEDGWICK COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 4100 10205 4076 10206 4075 10229 4100 10231
TIME...MOT...LOC 2326Z 217DEG 30KT 4097 10205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:15 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 30, 3:15 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT MON MAY 30 2011

.SHORT TERM...UPPER TROUGH MOVING OUT OF THE FOOTHILLS THIS
AFTERNOON INTERACTED WITH COOL MOIST AIRMASS OVER I-25 CORRIDOR AND
WELD COUNTY TO PRODUCE A ROUND OF STRONG THUNDERSTORMS WHICH IS
PRESENTLY MOVING INTO LOGAN AND MORGAN COUNTIES.  ENVIRONMENT IS
STRONGLY SHEARED WITH NORTHERLIES AT THE SURFACE AND WEST-SOUTHWEST
FLOW ALOFT.  SOME STORMS HAVE GENERATED SHORT-LIVED FUNNEL CLOUDS
AND POSSIBLY ONE OR TWO TORNADOES.  THUNDERSTORMS WILL CONTINUE
MOVING ACROSS THE NORTHEAST PLAINS THROUGH THE EARLY EVENING.
BEHIND THIS SHORTWAVE...STRONG WESTERLY WINDS HAVE BEGUN MOVING OUT
OF THE MOUNTAINS.  DEW POINTS HAVE BEGUN DROPPING NEAR THE FOOTHILLS
WHICH WILL CONTINUE THROUGH TONIGHT.  WEST WINDS ARE EXPECTED TO
CONINUE INTO THE EVENING AND THEN DECREASE AFTER THE SUN SETS.
UPPER LEVEL RIDGING WILL BE BUILDING OVER THE STATE OVERNIGHT WHICH
SHOULD SUPPRESS ANY MOUNTAIN SHOWER ACTIVITY AND BRING DRY WEATHER
TO THE STATE FOR TUESDAY.  MID-LEVEL WARMING WILL SPREAD OVER THE
STATE TOMORROW.  HIGHS WILL CLIMB TO AROUND 80 DEGREES ACROSS THE
PLAINS AND INTO THE 50S OVER THE HIGHER MOUNTAINS.

.LONG TERM...A MUCH WARMER THAN NORMAL PERIOD WILL COME TO
NORTHEASTERN COLORADO TUESDAY THROUGH NEXT WEEKEND AS A BROAD RIDGE
BUILDS OVER THE SOUTHERN STATES. SOUTHWESTERLY FLOW ALOFT WILL KEEP
WARM ADVECTION OVER THE STATE ALONG WITH SOME SUBTROPICAL MOISTURE
TO ALLOW A SLIGHT CHANCE OF THUNDERSTORMS A FEW DAYS OF THE WEEK.

WEDNESDAY AFTERNOON...A WEAK DISTURBANCE COMBINED WITH A SLIGHT
SURGE OF SUBTROPICAL MOISTURE OVER SOUTHEASTERN COLORADO WILL BRING
A SLIGHT CHANCE OF THUNDERSTORMS MAINLY SOUTH OF I76 AND EAST OF THE
METRO AREA...AS WELL AS OVER THE HIGH COUNTRY SOUTH OF I70. THURSDAY
WILL BE WARM AGAIN BUT WINDY AS A PACIFIC NORTHWEST UPPER TROUGH
PUSHES CLOSER TO BRING STRONGER SOUTHWEST WINDS OVER THE AREA. THERE
WILL BE JUST A SLIGHT CHANCE OF STORMS AND SHOWERS OVER THE FAR
NORTHEASTERN CORNER THURSDAY AFTERNOON AS WELL. THE TROUGH WILL
MOVE EAST OVER THE NORTHERN ROCKIES THURSDAY NIGHT THROUGH FRIDAY
NIGHT WHICH BRINGING SLIGHTLY COOLER TEMPERATURES FRIDAY THROUGH THE
WEEKEND.

MAIN CONCERN CONTINUES TO BE THE UNSEASONABLY WARM TEMPERATURES.
FOR THE MOUNTAINS THIS WILL IMPACT THE SNOWMELT...SEE THE HYDROLOGY
DISCUSSION BELOW.  FOR THE FRONT RANGE FOOTHILLS...SOUTH PARK AND
NORTHEAST PLAINS FIRE WEATHER ISSUES MAY START CROPPING UP AS FUELS
GET DRIER.  MAIN AREA OF CONCERN WILL BE SOUTH PARK...THE SOUTHERN
FRONT RANGE FOOTHILLS AND PALMER DIVIDE AREAS MAINLY ON THURSDAY AND
FRIDAY  NO HIGHLIGHTS AT THIS TIME BUT IT WILL BE SOMETHING TO KEEP
AN EYE ON.
&&

.AVIATION...CONVECTION WILL CLEAR OUT OF DENVER AREA BY 5 PM.  CIGS
WILL THEN REMAIN VFR OVERNIGHT.  GUSTY WEST WINDS SPREADING ACROSS
THE DENVER AREA BY 6 PM WILL CONTINUE WELL INTO THE EVENING BEFORE
CALMING DOWN.  SPEEDS OF 20 TO 30 MPH WILL BE COMMON OVER KDEN.
GUSTS UP TO 45 MPH WILL OCCUR AT KBJC.  LESS WEATHER AND WINDS FOR
TUESDAY.

&&

.HYDROLOGY...MOUNTAIN TEMPERATURES WILL CLIMB ABOVE NORMAL IN THE
MIDDLE OF THE WEEK WITH HIGHS IN THE UPPER 50S AND 60S IN THE
MOUNTAINS...AND MID 70S TO LOWER 80S IN THE MOUNTAIN VALLEYS.
OVERNIGHT LOWS ARE EXPECTED TO REMAIN ABOVE FREEZING IN THE
MOUNTAINS. THIS WILL RESULT IN INCREASING SNOW MELT DURING THE
LATTER HALF OF THE WEEK. LOW LYING AREAS NEAR RIVERS AND CREEKS CAN
EXPECT FLOODING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KDRBY/KRIEDERMAN
Hazardous weather outlook, May 30, 11:07 AM MDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1107 AM MDT MON MAY 30 2011

COZ030>051-311200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1107 AM MDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED ACROSS NORTHERN COLORADO
THROUGH THIS AFTERNOON.  PEAK WIND GUSTS WILL BE IN THE 35 TO 45 MPH
RANGE ON THE PLAINS...WITH GUSTS UP TO 60 MPH IN THE HIGHER
MOUNTAINS AND FOOTHILLS.  SCATTERED LIGHT RAIN SHOWERS ARE ALSO
EXPECTED OVER THE MOUNTAINS...WITH MINOR SNOW ACCUMULATIONS POSSIBLE
AT ELEVATIONS ABOVE 10 THOUSAND FEET.  THE WINDS ON THE PLAINS WILL
DECREASE THIS EVENING...WITH A SLOWER DECREASE IN THE MOUNTAINS AND
FOOTHILLS OVERNIGHT.

AN UPPER LEVEL TROUGH MOVING FROM THE CENTRAL ROCKIES TO THE
NORTHERN PLAINS COMBINED WITH A SURFACE LOW OVER KANSAS AND NEBRASKA
WILL PRODUCE THE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG RIDGE OF HIGH PRESSURE BUILDING TO THE SOUTHEAST OF THE
AREA WILL BRING DRY AND MUCH WARMER THAN NORMAL CONDITIONS FOR THE
REMAINDER OF THE WEEK. THESE SIGNIFICANTLY WARMER AFTERNOON
TEMPERATURES WILL CAUSE RAPID SNOW MELT IN THE HIGH COUNTRY. AS A
RESULT...THE ONSET OF HEAVY RUNOFF AND FLOODING ON MANY CREEKS AND
STREAMS IS EXPECTED. WITH SOUTHWESTERLY FLOW ALOFT AND WARM
TEMPERATURES...EXPECT DRY AND WINDY CONDITIONS MAINLY SOUTH OF THE
INTERSTATE 70 CORRIDOR. A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS WILL OCCUR WEDNESDAY OVER THE EASTERN CENTRAL
PLAINS...THEN OVER THE REST OF THE AREA BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

DANKERS/KRIEDERMAN

In the hours before

Local storm report, May 30, 3:32 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
332 PM MDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             18 SE ROGGEN            39.99N 104.13W
05/30/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0318 PM     HAIL             15 SE ROGGEN            40.02N 104.17W
05/30/2011  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0315 PM     HAIL             12 SE ROGGEN            40.05N 104.21W
05/30/2011  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0257 PM     HAIL             12 SE KEENESBURG        39.99N 104.36W
05/30/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0226 PM     HAIL             KEENESBURG              40.11N 104.52W
05/30/2011  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0219 PM     HAIL             1 ENE KEENESBURG        40.11N 104.50W
05/30/2011  M1.25 INCH       WELD               CO   TRAINED SPOTTER

            BROKEN CAR WINDOWS AND SHREDDED LEAVES

&&

FREDIN
Special weather statement, May 30, 3:34 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
334 PM MDT MON MAY 30 2011

COZ044-302215-
MORGAN COUNTY CO-
334 PM MDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  MORGAN COUNTY

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF ADENA
SCHOOL...OR 10 MILES SOUTHWEST OF FORT MORGAN. THIS STORM WAS MOVING
NORTHEAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
WELDONA...TWELVE-MILE CORNER...ORCHARD...LOG LANE VILLAGE...JACKSON
RESERVOIR...HOYT...GOODRICH...FORT MORGAN...BRUSH...ANTELOPE
SPRINGS...ADENA SCHOOL AND ADENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

&&

LAT...LON 4044 10357 4002 10362 4001 10413 4044 10412
TIME...MOT...LOC 2134Z 180DEG 0KT 4015 10391
Special weather statement, May 30, 3:35 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT MON MAY 30 2011

COZ048-302215-
LOGAN COUNTY CO-
335 PM MDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  WESTERN LOGAN COUNTY

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF PAWNEE
PASS...OR 13 MILES WEST OF STERLING...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD...
WESTPLAINS...PEETZ...PAWNEE PASS...PADRONI...NORTH STERLING
RESERVOIR...MERINO...LOGAN CORNERS...ILIFF...ATWOOD AND STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

&&

LAT...LON 4100 10321 4098 10298 4047 10314 4046 10344
      4054 10344 4055 10353 4098 10357
TIME...MOT...LOC 2135Z 214DEG 28KT 4070 10342
Special weather statement, May 30, 3:59 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
359 PM MDT MON MAY 30 2011

COZ048-302245-
LOGAN COUNTY CO-
359 PM MDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EASTERN LOGAN COUNTY

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
WIND GUSTS TO AROUND 50 MPH.  THE LINE EXTENDED FROM PEETZ TO NEAR
STERLING TO EAST OF MERINO AND WAS MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO TWIN
BUTTES...ST PETERSBURG...PROCTOR...ILIFF...FLEMING...CROOK AND
STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR NORTHEAST COLORADO.

&&

LAT...LON 4100 10302 4099 10268 4045 10270 4045 10331
TIME...MOT...LOC 2158Z 206DEG 32KT 4070 10306
Special weather statement, May 30, 4:32 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
432 PM MDT MON MAY 30 2011

COZ050-051-302300-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
432 PM MDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  WESTERN SEDGWICK COUNTY
  WESTERN PHILLIPS COUNTY

AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WILL MOVE INTO WESTERN SEDGWICK AND WESTERN
PHILLIPS COUNTIES.  THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE
SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH AS THEY MOVE NORTHEAST
AT 30 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WAGES...
SEDGWICK...PAOLI...OVID...MARKS BUTTE...HOLYOKE...HIGHLAND CENTER...
HAXTUN AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR NORTHEAST COLORADO.

&&

LAT...LON 4099 10228 4046 10220 4046 10264 4099 10263
TIME...MOT...LOC 2232Z 216DEG 38KT 4084 10249
Special weather statement, May 30, 5:00 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT MON MAY 30 2011

COZ050-051-302330-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
500 PM MDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EASTERN SEDGWICK COUNTY
  NORTHEASTERN PHILLIPS COUNTY

AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 3 MILES WEST OF
SIXTEEN-MILE CORNER...OR 12 MILES NORTH OF HOLYOKE...MOVING NORTHEAST
AT 30 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SIXTEEN-MILE
CORNER...PLEASANT VALLEY...JULESBURG...HOLYOKE AND AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW
AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR NORTHEAST COLORADO.

&&

LAT...LON 4100 10207 4055 10207 4056 10237 4100 10238
TIME...MOT...LOC 2300Z 215DEG 45KT 4080 10225

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:42 PM MDTAreal Flood AdvisoryBOUGrand4 days
May 30, 1:12 PM MDTSevere Thunderstorm WarningBOUWeld20 min
May 30, 2:02 PM MDTSevere Thunderstorm WarningBOUWeld28 min
May 30, 2:20 PM MDTTornado WarningBOUWeld25 min
May 30, 2:24 PM MDTTornado WarningBOUWeld36 min
May 30, 2:32 PM MDTSevere Thunderstorm WarningBOUAdams28 min
May 30, 2:49 PM MDTTornado WarningBOUAdams26 min
May 30, 3:00 PM MDTTornado WarningBOUAdams, Morgan, Weld30 min
May 30, 3:34 PM MDTSpecial Weather StatementBOUMorgan41 min
May 30, 3:35 PM MDTSpecial Weather StatementBOULogan40 min
May 30, 3:53 PM MDTTornado WarningBOUWashington22 min
May 30, 3:59 PM MDTSpecial Weather StatementBOULogan46 min
May 30, 4:32 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick28 min
May 30, 5:00 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.